Alert archive / Florida / River Flood Warnings in 2016
River Flood Warning 41, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this river flood warning at Oct 3, 2016, 10:07 PM EDT for Manatee County, Florida. It took effect at Oct 4, 2016, 6:30 AM EDT. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 3, 2016, 10:07 PM EDT (02:07 UTC)
- In effect from
- Oct 4, 2016, 6:30 AM EDT
- Expired
- Oct 5, 2016, 6:48 AM EDT
- In force
- 24 hr
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Manatee County, FL
The radar
The Tampa radar (KTBW), 29 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Manatee River near Myakka Head at SR 64 (MKHF1).
- Action stage
- 9.5 ft
- Minor stage
- 11 ft
- Moderate stage
- 15 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02299950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
175
WGUS42 KTBW 040207
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1007 PM EDT MON OCT 3 2016
...The National Weather Service in Tampa Fl has issued a Flood
Warning for the following rivers...
Manatee River Near Myakka Head
Myakka River At Myakka River State Park
Horse Creek Near Arcadia
.Several days of rain have caused rising water levels on several
area rivers, with minor flooding expected to begin in the next
couple of days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The
latest forecasts can also be found on weather.gov/tampabay. You
can follow NWSTampaBay on Twitter and like us on Facebook.
&&
FLC081-041507-
/O.NEW.KTBW.FL.W.0041.161004T1100Z-161005T0400Z/
/MKHF1.1.ER.161004T1100Z.161004T1800Z.161004T2200Z.NO/
1007 PM EDT MON OCT 3 2016
The National Weather Service in Tampa Fl has issued a
* Flood Warning for
The Manatee River Near Myakka Head
* From Tuesday morning until late Tuesday night.
* At 9 PM Monday the stage was...9.6 feet.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* The river is forecast to rise above flood stage by Tuesday
morning and continue to rise to near 11.2 feet by Tuesday early
afternoon. The river is expected to fall below flood stage by
Tuesday evening.
* Impact...at 11.0 feet...Private road and bridge 1 mile
downstream flood. Agricultural, rural Kibler area begins to
flood.
* Flood history...This crest compares to a previous crest of 11.2
feet on Sep 5 2015.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Manatee
Myakka Head 11.0 9.6 Mon 09 PM 11.1 10.0 8.0 6.4 5.5
&&
LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
2751 8224 2753 8224
$$
FLC115-041506-
/O.NEW.KTBW.FL.W.0042.161005T0900Z-161009T0000Z/
/MKCF1.1.ER.161005T0900Z.161006T1200Z.161008T1800Z.NO/
1007 PM EDT MON OCT 3 2016
The National Weather Service in Tampa Fl has issued a
* Flood Warning for
The Myakka River At Myakka River State Park
* From late Tuesday night until Saturday evening.
* At 9 PM Monday the stage was...6.1 feet.
* Minor flooding is forecast.
* Flood stage is 7.0 feet.
* The river is forecast to rise above flood stage by Wednesday
morning and continue to rise to near 7.5 feet by Thursday
morning. The river is expected to fall below flood stage by
Saturday early afternoon.
* Impact...at 8.5 feet...Most of Myakka State Park is closed.
* Impact...at 8.0 feet...The main road at Myakka State Park
floods.
* Impact...at 7.0 feet...Trails, picnic areas, and parking lots at
Myakka State Park flood.
* Flood history...This crest compares to a previous crest of 7.5
feet on Sep 15 1943.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Myakka
Myakka Rive 7.0 6.1 Mon 09 PM 6.3 7.1 7.5 7.5 7.1
&&
LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226
$$
FLC027-041506-
/O.NEW.KTBW.FL.W.0043.161004T2024Z-161007T0900Z/
/ARHF1.1.ER.161004T2024Z.161005T1200Z.161007T0300Z.NO/
1007 PM EDT MON OCT 3 2016
The National Weather Service in Tampa Fl has issued a
* Flood Warning for
The Horse Creek Near Arcadia
* From Tuesday afternoon until late Thursday night.
* At 9 PM Monday the stage was...10.3 feet.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* The river is forecast to rise above flood stage by Tuesday
afternoon and continue to rise to near 12.6 feet by Wednesday
morning. The river is expected to fall below flood stage by
Thursday before midnight.
* Impact...at 12.0 feet...The access road to Hidden Acres is
impassable.
* Impact...at 11.0 feet...Secondary roads in hidden acres and
royal palm begin to flood.
* Impact...at 10.5 feet...Two homes become isolated.
* Flood history...This crest compares to a previous crest of 12.6
feet on Sep 18 2000.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Horse Creek
Arcadia 12.0 10.3 Mon 09 PM 11.5 12.6 12.6 11.6 10.8
&&
LAT...LON 2726 8194 2708 8198 2708 8202 2726 8201
$$4 follow-up statements
683
WGUS82 KTBW 041036
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
636 AM EDT TUE OCT 4 2016
...The Flood Warning has been extended for the following
rivers in Florida...
Manatee River Near Myakka Head
Horse Creek Near Arcadia
.Additional heavy rainfall from yesterday evening in the river basins has
resulted in an upward adjustment in the forecast crest this morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC081-042336-
/O.EXT.KTBW.FL.W.0041.161004T1030Z-161005T2300Z/
/MKHF1.1.ER.161004T0630Z.161004T1800Z.161005T1700Z.NO/
636 AM EDT TUE OCT 4 2016
...Flood Warning extended until Wednesday evening...
The Flood Warning continues for
The Manatee River Near Myakka Head
* Until Wednesday evening.
* At 05 AM Tuesday the stage was 11.9 feet.
* Flood stage is 11.0 feet.
* The river will continue rising to near 12.6 feet by this afternoon. The river
is expected to fall below flood stage tomorrow early afternoon.
* Impact...at 11.0 feet...Private road and bridge 1 mile downstream flood.
Agricultural, rural Kibler area begins to flood.
* Flood history...This crest compares to a previous crest of 12.6 feet on Jul 18
1975.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Manatee
Myakka Head 11.0 11.9 Tue 05 AM 12.5 11.5 9.1 7.3 6.1
&&
LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
2751 8224 2753 8224
$$
FLC027-042336-
/O.EXT.KTBW.FL.W.0043.161004T1115Z-161008T0600Z/
/ARHF1.1.ER.161004T1115Z.161005T1800Z.161008T0000Z.NO/
636 AM EDT TUE OCT 4 2016
...Flood Warning extended until late Friday night...
The Flood Warning continues for
The Horse Creek Near Arcadia
* From this morning through late Friday night.
* At 05 AM Tuesday the stage was 11.8 feet.
* Flood stage is 12.0 feet.
* The river is forecast to rise above flood stage by this morning and continue
to rise to near 12.8 feet by tomorrow early afternoon. The river is expected
to fall below flood stage by Friday evening.
* Impact...at 12.0 feet...The access road to Hidden Acres is impassable.
* Flood history...This crest compares to a previous crest of 12.8 feet on Aug 30
1981.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Horse Creek
Arcadia 12.0 11.8 Tue 05 AM 12.1 12.7 12.7 12.2 11.6
&&
LAT...LON 2726 8194 2708 8198 2708 8202 2726 8201
$$
DJN286
WGUS82 KTBW 041418
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1018 AM EDT TUE OCT 4 2016
...The Flood Warning has been extended for the following
rivers in Florida...
Alafia River At Lithia
Little Manatee River At Wimauma
Manatee River Near Myakka Head
Myakka River At Myakka River State Park
Horse Creek Near Arcadia
.Heavy rainfall across West and Southwest Florida over the last few days
continues to cause flooding issues along many rivers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC057-051418-
/O.EXT.KTBW.FL.W.0040.000000T0000Z-161006T2000Z/
/LITF1.1.ER.161003T0222Z.161003T2145Z.161006T1400Z.NO/
1018 AM EDT TUE OCT 4 2016
...Flood Warning extended until Thursday afternoon...
The Flood Warning continues for
The Alafia River At Lithia
* Until Thursday afternoon.
* At 09 AM Tuesday the stage was 15.1 feet.
* Flood stage is 13.0 feet.
* The river is expected to fall below flood stage by late Thursday morning.
* Impact...at 15.0 feet...Additional residences downstream of State Road 640
bridge begin flooding.
* Impact...at 13.0 feet...River Drive and Squirrel Run Way downstream of State
Road 640 are completely covered by water. One home begins to flood.
* Impact...at 12.0 feet...Water begins to affect River Drive and Squirrel Run
Way downstream of State Road 640.
* Flood history...This crest compares to a previous crest of 15.4 feet on Aug 20
2004.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Alafia
Lithia 13.0 15.1 Tue 09 AM 14.1 13.1 11.7 10.3 9.0
&&
LAT...LON 2787 8218 2784 8228 2789 8228 2792 8218
$$
FLC057-050224-
/O.EXT.KTBW.FL.W.0039.000000T0000Z-161005T0224Z/
/WIMF1.1.ER.161003T0113Z.161003T1630Z.161004T2024Z.NO/
1018 AM EDT TUE OCT 4 2016
...Flood Warning extended until this evening...
The Flood Warning continues for
The Little Manatee River At Wimauma
* Until this evening.
* At 09 AM Tuesday the stage was 11.3 feet.
* Flood stage is 11.0 feet.
* The river is expected to fall below flood stage by late this afternoon.
* Impact...at 11.0 feet...The river overflows its banks.
* Flood history...This crest compares to a previous crest of 11.3 feet on Jul 27
1954.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Little Manatee
Wimauma 11.0 11.3 Tue 09 AM 9.9 7.9 6.3 5.4 4.9
&&
LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231
$$
FLC081-051418-
/O.EXT.KTBW.FL.W.0041.000000T0000Z-161006T0200Z/
/MKHF1.1.ER.161004T0630Z.161004T1800Z.161005T2000Z.NO/
1018 AM EDT TUE OCT 4 2016
...Flood Warning extended until Wednesday evening...
The Flood Warning continues for
The Manatee River Near Myakka Head
* Until Wednesday evening.
* At 09 AM Tuesday the stage was 12.7 feet.
* Flood stage is 11.0 feet.
* The river will continue rising to near 12.8 feet by this afternoon. The river
is expected to fall below flood stage tomorrow afternoon.
* Impact...at 11.0 feet...Private road and bridge 1 mile downstream flood.
Agricultural, rural Kibler area begins to flood.
* Flood history...This crest compares to a previous crest of 12.6 feet on Jul 18
1975.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Manatee
Myakka Head 11.0 12.7 Tue 09 AM 11.8 9.4 7.6 6.3 5.6
&&
LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
2751 8224 2753 8224
$$
FLC115-051418-
/O.EXT.KTBW.FL.W.0042.161005T0600Z-161009T0000Z/
/MKCF1.1.ER.161005T0600Z.161006T0600Z.161008T1800Z.NO/
1018 AM EDT TUE OCT 4 2016
...Flood Warning extended until Saturday evening...
The Flood Warning continues for
The Myakka River At Myakka River State Park
* From after midnight tomorrow through Saturday evening.
* At 09 AM Tuesday the stage was 6.3 feet.
* Flood stage is 7.0 feet.
* The river is forecast to rise above flood stage by after midnight tomorrow and
continue to rise to near 7.5 feet by early Thursday morning. The river is
expected to fall below flood stage by Saturday early afternoon.
* Impact...at 7.0 feet...Trails, picnic areas, and parking lots at Myakka State
Park flood.
* Flood history...This crest compares to a previous crest of 7.5 feet on Sep 15
1943.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Myakka
Myakka Rive 7.0 6.3 Tue 09 AM 7.2 7.5 7.5 7.1 6.6
&&
LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226
$$
FLC027-051418-
/O.EXT.KTBW.FL.W.0043.000000T0000Z-161008T1200Z/
/ARHF1.1.ER.161004T1207Z.161005T1200Z.161008T0600Z.NO/
1018 AM EDT TUE OCT 4 2016
...Flood Warning extended until Saturday morning...
The Flood Warning continues for
The Horse Creek Near Arcadia
* Until Saturday morning.
* At 09 AM Tuesday the stage was 12.1 feet.
* Flood stage is 12.0 feet.
* The river will continue rising to near 12.7 feet by tomorrow morning. The
river is expected to fall below flood stage early Saturday morning.
* Impact...at 12.0 feet...The access road to Hidden Acres is impassable.
* Impact...at 11.0 feet...Secondary roads in hidden acres and royal palm begin
to flood.
* Impact...at 10.5 feet...Two homes become isolated.
* Flood history...This crest compares to a previous crest of 12.8 feet on Aug 30
1981.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Horse Creek
Arcadia 12.0 12.1 Tue 09 AM 12.7 12.7 12.4 11.9 11.2
&&
LAT...LON 2726 8194 2708 8198 2708 8202 2726 8201
$$
DJN754
WGUS82 KTBW 050124
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
924 PM EDT TUE OCT 4 2016
...The Flood Warning has been extended for the following
rivers in Florida...
Little Manatee River At Wimauma
Manatee River Near Myakka Head
Horse Creek Near Arcadia
...The Flood Warning continues for the following rivers in
Florida...
Alafia River At Lithia
Myakka River At Myakka River State Park
.Heavy rainfall across West and Southwest Florida over the last
few days continues to cause flooding issues along many rivers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The
latest forecasts can also be found on weather.gov/tampabay. You can
follow NWSTampaBay on Twitter and like us on Facebook.
&&
FLC057-051424-
/O.CON.KTBW.FL.W.0040.000000T0000Z-161006T2000Z/
/LITF1.1.ER.161003T0222Z.161003T2145Z.161006T1400Z.NO/
924 PM EDT TUE OCT 4 2016
The Flood Warning continues for
The Alafia River At Lithia
* Until Thursday afternoon.
* At 9 PM Tuesday the stage was 14.3 feet.
* Flood stage is 13.0 feet.
* Impact...at 15.0 feet...Additional residences downstream of
State Road 640 bridge begin flooding.
* Flood history...This crest compares to a previous crest of 14.3
feet on Sep 10 1957.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Alafia
Lithia 13.0 14.3 Tue 09 PM 14.1 13.1 11.7 10.2 8.9
&&
LAT...LON 2787 8218 2784 8228 2789 8228 2792 8218
$$
FLC057-050955-
/O.EXT.KTBW.FL.W.0039.000000T0000Z-161005T0955Z/
/WIMF1.1.ER.161003T0113Z.161003T1630Z.161005T0355Z.NO/
924 PM EDT TUE OCT 4 2016
...Flood Warning extended until late tonight...
The Flood Warning continues for
The Little Manatee River At Wimauma
* Until late tonight.
* At 9 PM Tuesday the stage was 11.1 feet.
* Flood stage is 11.0 feet.
* The river is expected to fall below flood stage by tonight.
* Impact...at 11.0 feet...The river overflows its banks.
* Flood history...This crest compares to a previous crest of 11.1
feet on Aug 4 1955.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Little Manatee
Wimauma 11.0 11.1 Tue 09 PM 10.5 8.8 7.1 5.8 5.1
&&
LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231
$$
FLC081-051424-
/O.EXT.KTBW.FL.W.0041.000000T0000Z-161005T1800Z/
/MKHF1.1.ER.161004T0630Z.161004T1615Z.161005T1200Z.NO/
924 PM EDT TUE OCT 4 2016
...Flood Warning extended until Wednesday afternoon...
The Flood Warning continues for
The Manatee River Near Myakka Head
* Until Wednesday afternoon.
* At 8 PM Tuesday the stage was 12.1 feet.
* Flood stage is 11.0 feet.
* The river is expected to fall below flood stage by tomorrow
morning.
* Impact...at 11.0 feet...Private road and bridge 1 mile
downstream flood. Agricultural, rural Kibler area begins to flood.
* Flood history...This crest compares to a previous crest of 12.1
feet on Sep 24 1979.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Manatee
Myakka Head 11.0 12.1 Tue 08 PM 11.0 9.0 7.4 6.2 5.5
&&
LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
2751 8224 2753 8224
$$
FLC115-051424-
/O.CON.KTBW.FL.W.0042.161005T0600Z-161009T0000Z/
/MKCF1.1.ER.161005T0600Z.161006T0600Z.161008T1800Z.NO/
924 PM EDT TUE OCT 4 2016
The Flood Warning continues for
The Myakka River At Myakka River State Park
* From after midnight tomorrow through Saturday evening.
* At 8 PM Tuesday the stage was 6.6 feet.
* Flood stage is 7.0 feet.
* The river is forecast to rise above flood stage by after
midnight tomorrow and continue to rise to near 7.6 feet by early
Thursday morning. The river is expected to fall below flood stage
by Saturday early afternoon.
* Impact...at 8.0 feet...The main road at Myakka State Park
floods.
* Flood history...This crest compares to a previous crest of 7.6
feet on Sep 1 1939.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Myakka
Myakka Rive 7.0 6.6 Tue 08 PM 7.1 7.6 7.6 7.2 6.7
&&
LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226
$$
FLC027-051424-
/O.EXT.KTBW.FL.W.0043.000000T0000Z-161008T0600Z/
/ARHF1.1.ER.161004T1207Z.161006T0000Z.161008T0000Z.NO/
924 PM EDT TUE OCT 4 2016
...Flood Warning extended until late Friday night...
The Flood Warning continues for
The Horse Creek Near Arcadia
* Until late Friday night.
* At 8 PM Tuesday the stage was 12.5 feet.
* Flood stage is 12.0 feet.
* The river will continue rising to near 12.7 feet by tomorrow
evening. The river is expected to fall below flood stage Friday
evening.
* Impact...at 12.0 feet...The access road to Hidden Acres is
impassable.
* Flood history...This crest compares to a previous crest of 12.7
feet on Aug 8 2002.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Horse Creek
Arcadia 12.0 12.5 Tue 08 PM 12.6 12.6 12.3 11.7 11.0
&&
LAT...LON 2726 8194 2708 8198 2708 8202 2726 8201
$$330
WGUS82 KTBW 051048
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
648 AM EDT WED OCT 5 2016
...The Flood Warning is cancelled for the following rivers in Florida...
Manatee River Near Myakka Head
...The Flood Warning has been extended for the following
rivers in Florida...
Alafia River At Lithia
Myakka River At Myakka River State Park
...The Flood Warning continues for the following rivers in Florida...
Horse Creek Near Arcadia
.Minor flooding continues along a few rivers across the area due to recent
heavy rains with the exception of the Manatee River Near Myakka Head which has
fallen below flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC057-052348-
/O.EXT.KTBW.FL.W.0040.000000T0000Z-161006T0000Z/
/LITF1.1.ER.161003T0222Z.161003T2145Z.161005T1800Z.NO/
648 AM EDT WED OCT 5 2016
...Flood Warning extended until this evening...
The Flood Warning continues for
The Alafia River At Lithia
* Until this evening.
* At 06 AM Wednesday the stage was 13.6 feet.
* Flood stage is 13.0 feet.
* The river is expected to fall below flood stage by this afternoon.
* Impact...at 13.0 feet...River Drive and Squirrel Run Way downstream of State
Road 640 are completely covered by water. One home begins to flood.
* Flood history...This crest compares to a previous crest of 13.6 feet on Feb 14
1963.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Thu Fri Sat Sun Mon
Alafia
Lithia 13.0 13.6 Wed 06 AM 13.4 11.8 10.4 9.1 8.0
&&
LAT...LON 2787 8218 2784 8228 2789 8228 2792 8218
$$
FLC115-052348-
/O.EXT.KTBW.FL.W.0042.000000T0000Z-161009T0600Z/
/MKCF1.1.ER.161005T1500Z.161006T1800Z.161009T0000Z.NO/
648 AM EDT WED OCT 5 2016
...Flood Warning extended until late Saturday night...
The Flood Warning continues for
The Myakka River At Myakka River State Park
* From late this morning through late Saturday night.
* At 06 AM Wednesday the stage was 6.8 feet.
* Flood stage is 7.0 feet.
* The river is forecast to rise above flood stage by late this morning and
continue to rise to near 7.5 feet by tomorrow early afternoon. The river is
expected to fall below flood stage by Saturday evening.
* Impact...at 8.0 feet...The main road at Myakka State Park floods.
* Flood history...This creinsert meteorological reasoning here!!!st compares to a previous crest of 7.5 feet on Sep 15 1943.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Thu Fri Sat Sun Mon
Myakka
Myakka Rive 7.0 6.8 Wed 06 AM 6.9 7.4 7.5 7.2 6.8
&&
LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226
$$
FLC027-052348-
/O.CON.KTBW.FL.W.0043.000000T0000Z-161008T0600Z/
/ARHF1.1.ER.161004T1207Z.161006T0000Z.161008T0000Z.NO/
648 AM EDT WED OCT 5 2016
The Flood Warning continues for
The Horse Creek Near Arcadia
* Until late Friday night.
* At 06 AM Wednesday the stage was 12.4 feet.
* Flood stage is 12.0 feet.
* The river will continue rising to near 12.7 feet by this evening. The river is
expected to fall below flood stage Friday evening.
* Impact...at 12.0 feet...The access road to Hidden Acres is impassable.
* Flood history...This crest compares to a previous crest of 12.7 feet on Aug 8
2002.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Thu Fri Sat Sun Mon
Horse Creek
Arcadia 12.0 12.4 Wed 06 AM 12.6 12.6 12.3 11.7 11.0
&&
LAT...LON 2726 8194 2708 8198 2708 8202 2726 8201
$$
FLC081-051118-
/O.CAN.KTBW.FL.W.0041.000000T0000Z-161005T1800Z/
/MKHF1.1.ER.161004T0630Z.161004T1615Z.161005T0715Z.NO/
648 AM EDT WED OCT 5 2016
The Flood Warning is cancelled for
The Manatee River Near Myakka Head
* Until this afternoon.
* At 06 AM Wednesday the stage was 10.6 feet.
* Flood stage is 11.0 feet.
* Impact...at 11.0 feet...Private road and bridge 1 mile downstream flood.
Agricultural, rural Kibler area begins to flood.
* Flood history...This crest compares to a previous crest of 11.0 feet on Jul 15
2013.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Thu Fri Sat Sun Mon
Manatee
Myakka Head 11.0 10.6 Wed 06 AM 10.3 8.0 6.6 5.8 5.2
&&
LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
2751 8224 2753 8224
$$
DJNWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Oct 3, 9:22 PM EDT, 45 minutes earlier.
Area forecast discussion, Oct 3, 9:22 PM EDT, 45 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
922 PM EDT MON OCT 3 2016
.EVENING UPDATE...
Widespread stratiform rain continues in the wake of todays
thunderstorms. Occasional rumbles of thunder will accompany this
activity, which should gradually diminish through around midnight.
Thereafter, expect cloudy conditions to persist into early Tuesday
morning. Patchy fog and low clouds may develop overnight given
some areas received substantial rainfall earlier today. Aside from
a few tweaks to PoPs to account for ongoing showers and storms,
the forecast looks to be on track into Tuesday.
&&
.AVIATION (00z TAFs)...
Messy aviation forecast expected with ongoing SHRA/TSRA for many
terminals. Expect this will gradually diminish overnight with VFR
conditions returning 04z through at least 16z Tues. Some patchy
fog/stratus may occur where heavier rains have fallen, but
confidence is too low to mention in this issuance. Sct TSRA to
develop again by 18z Tues, becoming more widespread through 00z
Wed.
&&
.MARINE...
High pressure north of the waters will maintain east to northeast
winds over the next couple of days, with scattered to numerous
thunderstorms. As Hurricane Matthew gradually nears the region by
mid week, winds will increase dramatically with periods of
advisory level winds and seas possible from Wednesday night
through Friday. This will largely depend on Matthew's path across
the western Atlantic and all marine interests should closely
monitor the situation. From the weekend into early next week,
Matthew is forecast to shift northeastward as a cold front moves
through the region. This will bring about a northwesterly wind
shift and improving marine conditions.
&&
.Preliminary Point Temps/PoPs...
TPA 74 87 75 89 / 90 50 20 40
FMY 74 89 76 90 / 80 50 20 40
GIF 73 87 73 89 / 70 50 20 40
SRQ 75 87 76 89 / 100 50 20 40
BKV 73 87 74 88 / 80 50 20 40
SPG 76 87 77 88 / 90 50 20 40
&&
.TBW Watches/Warnings/Advisories...
FL...Beach Hazards Statement through Thursday evening for
Coastal Charlotte-Coastal Manatee-Coastal Sarasota.
Gulf waters...None.
&&
UPDATE/AVIATION/MARINE...84/Austin
UPPER AIR...18/Fleming
DECISION SUPPORT/RADAR EXPERT...25/DavisHazardous weather outlook, Oct 3, 5:31 AM EDT, 16 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 531 AM EDT MON OCT 3 2016 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-031645- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM- COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM- COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM- WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM- WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM- WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM- 531 AM EDT MON OCT 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS WEST CENTRAL AND SOUTHWEST FLORIDA PRIMARILY DURING THE MID TO LATE AFTERNOON HOURS. THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAIN... AND FREQUENT DEADLY LIGHTNING STRIKES. ...RIVER FLOOD IMPACT... HEAVY RAIN OVER THE PAST COUPLE OF DAYS HAS CAUSED MINOR RIVER FLOODING ON THE LITTLE MANATEE AND ALAFIA RIVERS. LOCALLY HEAVY RAIN THIS AFTERNOON COULD CAUSE RISES ON OTHER AREA RIVERS AS WELL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ...THUNDERSTORM IMPACT... SCATTERED THUNDERSTORMS ARE EXPECTED TUESDAY AND WEDNESDAY. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS...AND FREQUENT DEADLY LIGHTNING STRIKES. HURRICANE MATTHEW IS FORECAST TO TRACK GENERALLY NORTH OVER THE BAHAMAS TUESDAY NIGHT AND WEDNESDAY AND THEN OFF THE EAST COAST OF FLORIDA THURSDAY AND FRIDAY. RESIDENTS AND VISITORS IN FLORIDA ARE ENCOURAGED TO MONITOR THE LATEST FORECAST FROM THE NATIONAL HURRICANE CENTER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. OGLESBY
In the hours before
Special weather statement, Oct 3, 5:02 PM EDT, 5 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
502 PM EDT MON OCT 3 2016
FLZ056-061-160-162-255-260-262-032200-
COASTAL SARASOTA-INLAND CHARLOTTE-COASTAL CHARLOTTE-INLAND
SARASOTA-INLAND MANATEE-DESOTO-HARDEE-
502 PM EDT MON OCT 3 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WESTERN DESOTO...
SARASOTA...WESTERN CHARLOTTE...SOUTHWESTERN HARDEE AND SOUTHEASTERN
MANATEE COUNTIES...
AT 502 PM EDT...STRONG THUNDERSTORMS WERE CLUSTERED NEAR PORT
CHARLOTTE...MOVING NORTHWEST AT 15 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NORTH PORT...SARASOTA...PUNTA GORDA...ARCADIA...PORT CHARLOTTE...
RIDGE WOOD HEIGHTS...SAINT ARMANDS KEY...CHARLOTTE COUNTY AIRPORT...
MYAKKA CITY...MYAKKA RIVER STATE PARK...LAKE SARASOTA...
SOUTH GATE RIDGE...SOUTHGATE...SOUTHEAST ARCADIA...
SARASOTA SPRINGS...GULF GATE ESTATES...SOUTH SARASOTA...
KENSINGTON PARK...THE MEADOWS AND NORTH SARASOTA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2734 8263 2746 8172 2690 8185 2675 8223
2675 8225 2676 8226 2674 8227 2673 8230
TIME...MOT...LOC 2102Z 150DEG 11KT 2696 8215The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 3, 9:30 PM EDT | Areal Flood Advisory | TBW | Charlotte, DeSoto, Sarasota | 2 hr |
| Oct 3, 10:07 PM EDT | River Flood Warning | TBW | Sarasota | 8 days |
| Oct 3, 10:07 PM EDT | River Flood Warning | TBW | DeSoto | 3 days |
Nearby
River Flood Warnings in Florida, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.